MathSciNet Relay Station
MathSciNet bibliographic data
MR2609073 (2011c:46014) 46A45 (40C05 46B45)
Tripathy, Binod Chandra; Dutta, Hemen On some new paranormed difference sequence spaces defined by Orlicz functions. Kyungpook Math. J. 50 (2010), no. 1, 59–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement